# SDR N6WA2023022702

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 40,597 hours, 31,161 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON STRINGER 23R AT FS.379.00 THAT IS BEYOUND ALLOWABLE LIMITS. REPAIRED STRINGER 23R AT FS.379.00  IAW CRJ SRM 53-00-03 & EO C700-53MR-005-O
